MathSciNet Relay Station
MathSciNet bibliographic data
MR782231 57S05 (20F32 57S25)
Brin, Matthew G.; Squier, Craig C. Groups of piecewise linear homeomorphisms of the real line. Invent. Math. 79 (1985), no. 3, 485–498.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement